# SDR SB06075

- Difficulty date: July 30, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N451UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24934
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 6529983
- Condition: Leaking
- Location: L1 And R1 Doors
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

CLT - FLT709 - DURING CRUISE, EN ROUTE FROM PIT TO TPA, CAPTAIN REPORTED A VERY LOUD WIND NOISE/AIR LEAK COMING FROM THE FORWARD ENTRY DOOR. THE ADJACENT FLOOR VIBRATES TOO.  FLIGHT ATTENDANT REPORTED NOISE LEVEL AND WORKING CONDITIONS WERE UNBEARABLE.  FLIGHT DIVERTED TO CLT AND LANDED WITHOUT INCIDENT.  NO EMERGENCY WAS DECLARED BUT EMERGENCY EQUIPMENT DID RESPOND.  MAINTENANCE RESEALED THE FORWARD MAIN ENTRY DOOR AND SERVICE DOOR THRESHOLDS.  PRESSURIZED AIRCRAFT TO 4.5 PSI.  LEAK CHECK SATISFACTORY.  ADJACENT FLOOR DID NOT VIBRATE.  AIRCRAFT OK FOR SERVICE.
